Mumsnet does not check the qualifications of anyone posting here. If you're worried about your pet's health, please speak to a vet or qualified professional.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I posted a message on here about a week ago about blood coming from my dog’s penis. I took him to the vet for a checkup. She couldn’t find any scratches on his penis. She checked his prostate which was okay. She gave us Metacam and said if the bleeding was still there in two days bring in a urine sample. The day after his last dose of metacam I noticed his stools weren’t quite right. He was going more often and his stools were much thinner. He keeps getting up in the middle of the night to go to the toilet. Could this be a side effect of the Metacam? The blood has stopped, but he is obviously not his usual self though.